Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child having amoxicillan for sinus infection. Gave two dose by mistake. Its side effect?

My almost 3 year old son is on amoxicillan for a sinus infection . I gave him his dose with breakfast and my husband misunderstood and gave him a second dose a few minutes later. We ve got a call in to his dr. office but they are taking forever to call back. What do we need to do. We are both quite worried and my husband feels terrible!
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I understand that you are very worried about this issue. Well, you don't need to worry so much about this as one extra dose is unlikely cause any dangerous consequences. Please skip his afternoon dose of Amoxycillin and continue with the night dose as usual.

Best wishes,
Dr. Sheeba Stephen
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor